# SDR DALA2014080304342

- Difficulty date: August 2, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 65,906 hours, 49,593 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rod
- Condition: Inoperative
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE RELEASE SYSTEM FAILED THE OPS TEST AMDS 5350-01077-0101, STEP 1, IN THAT THE E1 ROD WOULD NOT EXTEND AS DESIGNED, TO PUNCTURE THE DECAL AND INDICATE TAIL CONE DEPLOYMENT. THE PIN WAS CONTACTING THE DOOR TRIM INSTEAD.
